Home Invertible matrices over some quotient rings: identification, generation, and analysis
Article Publicly Available

Invertible matrices over some quotient rings: identification, generation, and analysis

Retraction of: https://doi.org/10.1515/dma-2022-0036
  • Viktoriya V. Vysotskaya EMAIL logo and Lev I. Vysotsky
Published/Copyright: December 23, 2022

Retraction statement: Vysotskaya, Viktoriya V., Vysotsky, Lev I. 2022. Invertible matrices over some quotient rings: identification, generation, and analysis. Volume 32 (6), Pages 423–438. (https://doi.org/10.1515/dma-2022-0036).

This article was retracted because it was erroneously published online for the second time in Discrete Mathematics and Applications 32(6) as a result of a technical error. Please find the original publication here: https://doi.org/10.1515/dma-2022-0022

Published Online: 2022-12-23
Published in Print: 2022-12-16

© 2022 Walter de Gruyter GmbH, Berlin/Boston

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma-2022-9999/html
Scroll to top button